# SDR SWAA2022022164206

- Difficulty date: January 25, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737*
- Aircraft serial: 30236
- Aircraft time: 60,283 hours, 37,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / [01] REMOVED FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET AT BS 500D; STR 19R; WL 193 IAW SRM 51-40-02-0G-0;[02] NO ALLOWABLE DAMAGE ON SRM; PART WILL TO BE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[03] LOCATED AND DRILLED NEW GUSSET AT BS 500D; STR 19R; WL 193 IAW SRM 51-40-05-0G-0 AND DWG 143A7902; ID: 21;REV:E; OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 1-3.;[05] INSTALLED NEW GUSSET AT BS 500D; STR 19R; WL 193 IAW SRM 51-40-02-0G-0 AND DWG 143A7902; ID: 21;REV:E;[06] VERIFIED CORRECTIVE ACTION 5;[07] VERIFIED ALL WORK ACCOMPLISHED.
